| Catalog Number |
110-120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1.Phone: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "replacement due to right device rupture¿.Later, healthcare representative reported "cancer".This record is for the right side.Device was explanted and replaced with another manufacturer´s device.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: the device is analyzed through visual inspection, microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: observed opening through microscopic inspection assessed as unidentified tear.Observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.
Event or Problem Description
Healthcare professional reported right side rupture.The device has been explanted and replaced with another manufacturer´s device.